Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 30, Number 2

All articles in this issue are freely accessible.

On categories of quotients
Aaron Klein.
Proc. Amer. Math. Soc. 30 (1971), 205-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285581
Galois extensions and the ramification sequence of some wildly ramified $𝜋$-adic fields
R. D. Davis and E. F. Wishart.
Proc. Amer. Math. Soc. 30 (1971), 212-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282954
Quaternion constituents of group algebras
Mark Benard.
Proc. Amer. Math. Soc. 30 (1971), 217-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280609
A theorem on biquadratic reciprocity
Ezra Brown.
Proc. Amer. Math. Soc. 30 (1971), 220-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280462
On the $K$-theory of Laurent polynomials
S. M. Gersten.
Proc. Amer. Math. Soc. 30 (1971), 223-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294452
The differential ideals $[y^{p}z]$
M. E. Newton.
Proc. Amer. Math. Soc. 30 (1971), 229-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285515
Torsion-free subgroups of triangle groups
R. D. Feuer.
Proc. Amer. Math. Soc. 30 (1971), 235-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283093
Sums of sets of continued fractions
T. W. Cusick and R. A. Lee.
Proc. Amer. Math. Soc. 30 (1971), 241-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282924
Two remarks on the group algebra of a finite group
K. L. Fields.
Proc. Amer. Math. Soc. 30 (1971), 247-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286901
Polynomial extremal problems in $L^{p}$
E. Beller.
Proc. Amer. Math. Soc. 30 (1971), 249-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281884
A $v$-integral representation for linear operators on a space of continuous vector-valued functions
J. R. Edwards and S. G. Wayment.
Proc. Amer. Math. Soc. 30 (1971), 260-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281030
A $v$-integral representation for the continuous linear operators on spaces of continuously differentiable vector-valued functions
J. R. Edwards and S. G. Wayment.
Proc. Amer. Math. Soc. 30 (1971), 263-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281031
Meromorphic solutions of a system of functional equations involving the modular group
Michael M. Brady.
Proc. Amer. Math. Soc. 30 (1971), 271-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280712
On the null-spaces of first-order elliptic partial differential operators in $R^{n}$
Homer F. Walker.
Proc. Amer. Math. Soc. 30 (1971), 278-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280864
The equivalence of the least upper bound property and the Hahn-Banach extension property in ordered linear spaces
Ting-On To.
Proc. Amer. Math. Soc. 30 (1971), 287-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417746
On a geometric property of the set of invariant means on a group
Ching Chou.
Proc. Amer. Math. Soc. 30 (1971), 296-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283584
Baire functions and their restrictions to special sets
Darwin E. Peek.
Proc. Amer. Math. Soc. 30 (1971), 303-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285676
On nonlinear equations of Hammerstein type in Banach spaces
Peter Hess.
Proc. Amer. Math. Soc. 30 (1971), 308-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282268
Subharmonic versions of Fatou’s theorem
James L. Meek.
Proc. Amer. Math. Soc. 30 (1971), 313-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280728
Cohomology for the ergodic actions of countable groups
Joel J. Westman.
Proc. Amer. Math. Soc. 30 (1971), 318-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280683
Semicontinuity of nullity or deficiency implies normability of the space
John M. Hosack.
Proc. Amer. Math. Soc. 30 (1971), 321-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290078
A theorem on mean-value iterations
R. L. Franks and R. P. Marzec.
Proc. Amer. Math. Soc. 30 (1971), 324-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280656
On the univalence of some classes of regular functions
R. J. Libera and A. E. Livingston.
Proc. Amer. Math. Soc. 30 (1971), 327-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288244
Irreducible algebras of operators which contain a minimal idempotent.
Bruce A. Barnes.
Proc. Amer. Math. Soc. 30 (1971), 337-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290118
Generalized pseudo-hermitian operators
Brian Kritt.
Proc. Amer. Math. Soc. 30 (1971), 343-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281046
A differentiation theorem for functions defined on the dyadic rationals
R. J. Lindahl.
Proc. Amer. Math. Soc. 30 (1971), 349-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284549
Bounds for classical polynomials derivable by matrix methods
J. L. Brenner.
Proc. Amer. Math. Soc. 30 (1971), 353-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280756
A note on some operator theory in certain semi-inner-product spaces.
D. O. Koehler.
Proc. Amer. Math. Soc. 30 (1971), 363-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281024
Quasi-differentiable functions of Banach spaces
Victor Goodman.
Proc. Amer. Math. Soc. 30 (1971), 367-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284811
Weak partition properties for infinite cardinals. I
E. M. Kleinberg.
Proc. Amer. Math. Soc. 30 (1971), 371-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281626
Associative $H$-spaces with small ranks
J. R. Hubbuck.
Proc. Amer. Math. Soc. 30 (1971), 375-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285005
On $H$-spaces $\mod\mathfrak{C}_{p}$
H. B. Haslam.
Proc. Amer. Math. Soc. 30 (1971), 383-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310870
The total symbol of a pseudo-differential operator
Bent E. Petersen.
Proc. Amer. Math. Soc. 30 (1971), 388-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288633
Note on Salié’s sum
Kenneth S. Williams.
Proc. Amer. Math. Soc. 30 (1971), 393-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284408